Find numerous Dermatologists in India from the comfort of your home on Lybrate.com. You will find Dermatologists with more than 31 years of experience on Lybrate.com. You can find Dermatologists online in Mumbai and from across India. View the profile of medical specialists and their reviews from other patients to make an informed decision.
Book Clinic Appointment
Chemical Peels Treatment
Derma Roller Treatment
Hair Mesotherapy Treatment
Nail Surgery Procedures
Restylane Vital Procedure
Vampire Face Lift Procedures
Facial Rejuvenation Treatment
Hair Restoration Techniques
Line And Wrinkle Smoothing Procedures
Mole Removal Procedure
Mole Removal Surgery
Skin Polishing Treatment
Submit a review for Dr. Ratnakar KamatYour feedback matters!
I have severe hair fall for last 1 year and have grey hairs since the age of 9 years what could I do to get cure from these.
Hello Doctor I am 20 years college going student. I am not getting beard means beard is not coming on my face I tried shaving n all d things Bt still d situation is same. So please can you help me by suggesting some methods or medicine for beard to come.
My mom age 53 got boils on her legs, stomach and inner thighs. Can you suggest any medicine for this?
Hi,I am 30 years old. My hair are getting thin and they look unhealthy kindly suggest what can i do?
Excessive or unwanted hair that grows on woman's face, chest , Arms are usually coarse and dark and this condition is called as 'hirsuitism'.
Normal hair on the female face are fine and light coloured. The presence of excess body hair is embarrassing.
Here are top causes of unwanted facial hair in women:
1. Genetic or hereditary:
Some ladies are prone to have more than usual facial hair growth if it runs in your family. And best solution for this is to go for LASER HAIR REDUCTION.
2. Hormonal imbalance:
One of the most common reason these days is PCOS ( polycystic ovarian syndrome). PCOS causes excess body hair, also woman can get other problems like weight gain, irregular periods , acne.
Few medicines can cause excessive hair growth on face . So, be careful...common medicines to cause this problem are- steroids, minoxidil, testosterone, cyclosporine.
So, If you are having excess facial or body hair, better to see your doctor earliest.